Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 1631269, 9 pages
http://dx.doi.org/10.1155/2016/1631269
Research Article

A Generalized Hermite-Hadamard Inequality for Coordinated Convex Function and Some Associated Mappings

1COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan
2Government Islamia High School, Attock, Pakistan

Received 25 July 2016; Accepted 25 October 2016

Academic Editor: Nan-Jing Huang

Copyright © 2016 Atiq Ur Rehman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have discussed the generalization of Hermite-Hadamard inequality introduced by Lupaş for convex functions on coordinates defined in a rectangle from the plane. Also we define that mappings are related to it and their properties are discussed.